Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 12

All articles in this issue are freely accessible.

Small zeros of quadratic forms mod $P^2$
Todd Cochrane and Ali H. Hakami.
Proc. Amer. Math. Soc. 140 (2012), 4041-4052
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on automorphisms and birational transformations of holomorphic symplectic manifolds
Samuel Boissière and Alessandra Sarti.
Proc. Amer. Math. Soc. 140 (2012), 4053-4062
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Raynaud-Mukai construction and Calabi-Yau threefolds in positive characteristic
Yukihide Takayama.
Proc. Amer. Math. Soc. 140 (2012), 4063-4074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Log canonical thresholds of quasi-ordinary hypersurface singularities
Nero Budur, Pedro D. González-Pérez and Manuel González Villa.
Proc. Amer. Math. Soc. 140 (2012), 4075-4083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Deformations of isolated even double points of corank one
R. Smith and R. Varley.
Proc. Amer. Math. Soc. 140 (2012), 4085-4096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on simple $a$-points of $L$-functions
S. M. Gonek, S. J. Lester and M. B. Milinovich.
Proc. Amer. Math. Soc. 140 (2012), 4097-4103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Normal subgroups and class sizes of elements of prime power order
Antonio Beltrán and María José Felipe.
Proc. Amer. Math. Soc. 140 (2012), 4105-4109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quadratic transforms inside their generic incarnations
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 140 (2012), 4111-4126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On prehomogeneity of a rank variety
Masaya Ouchi, Michio Hamada and Tatsuo Kimura.
Proc. Amer. Math. Soc. 140 (2012), 4127-4129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Auslander-Reiten components determined by their composition factors
Alicja Jaworska, Piotr Malicki and Andrzej Skowroński.
Proc. Amer. Math. Soc. 140 (2012), 4131-4140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An ultrametric space of Eisenstein polynomials and ramification theory
Manabu Yoshida.
Proc. Amer. Math. Soc. 140 (2012), 4141-4151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Equations and syzygies of some Kalman varieties
Steven V Sam.
Proc. Amer. Math. Soc. 140 (2012), 4153-4166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the good-$\lambda$ inequality for nonlinear potentials
Petr Honzík and Benjamin J. Jaye.
Proc. Amer. Math. Soc. 140 (2012), 4167-4180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the automorphisms of the spectral unit ball
Constantin Costara.
Proc. Amer. Math. Soc. 140 (2012), 4181-4186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multinormed $W^{\ast }$-algebras and unbounded operators
Anar Dosi.
Proc. Amer. Math. Soc. 140 (2012), 4187-4202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Schrödinger operators with a complex valued potential
Sol Schwartzman.
Proc. Amer. Math. Soc. 140 (2012), 4203-4204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Fatou-Bieberbach domain intersecting the plane in the unit disk
Erlend Fornæss Wold.
Proc. Amer. Math. Soc. 140 (2012), 4205-4208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sharp trace inequalities for fractional Laplacians
Amit Einav and Michael Loss.
Proc. Amer. Math. Soc. 140 (2012), 4209-4216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Bloch-to-BMOA compositions on complex balls
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 140 (2012), 4217-4225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sharp estimates in some inequalities of Zygmund type for Riesz transforms
Jorge Aarão and Michael D. O’Neill.
Proc. Amer. Math. Soc. 140 (2012), 4227-4233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces
Yong Chen.
Proc. Amer. Math. Soc. 140 (2012), 4235-4242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A tree characterization of the point of continuity property in general Banach spaces
Ginés López Pérez and José Antonio Soler Arias.
Proc. Amer. Math. Soc. 140 (2012), 4243-4245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Volterra-type integration operator on Fock spaces
Olivia Constantin.
Proc. Amer. Math. Soc. 140 (2012), 4247-4257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Kazhdan’s property $(T)$ with respect to non-commutative $L_{p}$-spaces
Baptiste Olivier.
Proc. Amer. Math. Soc. 140 (2012), 4259-4269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lagrange interpolation at real projections of Leja sequences for the unit disk
Jean-Paul Calvi and Phung Van Manh.
Proc. Amer. Math. Soc. 140 (2012), 4271-4284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On bilinear Littlewood-Paley square functions
P. K. Ratnakumar and Saurabh Shrivastava.
Proc. Amer. Math. Soc. 140 (2012), 4285-4293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Numerical approximation to ODEs using the error functional
L. Bayón, J. M. Grau, M. M. Ruiz and P. M. Suárez.
Proc. Amer. Math. Soc. 140 (2012), 4295-4308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hilbert-Perelman’s functional and Lagrange multipliers
Santiago R. Simanca.
Proc. Amer. Math. Soc. 140 (2012), 4309-4318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the almost-Schur lemma on $4$-dimensional Riemannian closed manifolds
Ezequiel R. Barbosa.
Proc. Amer. Math. Soc. 140 (2012), 4319-4322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Normal curvatures of asymptotically constant graphs and Carathéodory’s conjecture
Mohammad Ghomi and Ralph Howard.
Proc. Amer. Math. Soc. 140 (2012), 4323-4335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cones and convex bodies with modular face lattices
Daniel Labardini-Fragoso, Max Neumann-Coto and Martha Takane.
Proc. Amer. Math. Soc. 140 (2012), 4337-4350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the uniqueness of solutions for the Yamabe problem
L. L. de Lima, P. Piccione and M. Zedda.
Proc. Amer. Math. Soc. 140 (2012), 4351-4357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Covering an uncountable square by countably many continuous functions
Wiesław Kubiś and Benjamin Vejnar.
Proc. Amer. Math. Soc. 140 (2012), 4359-4368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Expected length of a product of random reflections
Jonas Sjöstrand.
Proc. Amer. Math. Soc. 140 (2012), 4369-4380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Vector fields on $RP^m\times RP^n$
Donald M. Davis.
Proc. Amer. Math. Soc. 140 (2012), 4381-4388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions